Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On the near equicontinuity of transformation groups


Authors: William J. Gray and Fred A. Roberson
Journal: Proc. Amer. Math. Soc. 23 (1969), 59-63
MSC: Primary 54.80
DOI: https://doi.org/10.1090/S0002-9939-1969-0246279-3
MathSciNet review: 0246279
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] W. H. Gottschalk and G. A. Hedlund, Topological dynamics, Amer. Math. Soc. Colloq. Publ. Vol. 36, Amer. Math. Soc., Providence, R. I., 1955. MR 0074810 (17:650e)
  • [2] T. Homma and S. Kinoshita, On homeomorphisms which are regular except for a finite number of points, Osaka J. Math. 7 (1955), 29-38. MR 0070159 (16:1140a)
  • [3] J. Nagata, Modern dimension theory, Interscience, New York, 1965.
  • [4] S. K. Kaul, On almost regular homeomorphisms, Canad. J. Math. 20 (1968), 1-6. MR 0222858 (36:5908)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54.80

Retrieve articles in all journals with MSC: 54.80


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1969-0246279-3
Article copyright: © Copyright 1969 American Mathematical Society

American Mathematical Society